Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Taking norvasc at night

Premium Questions

Dr. Benard Shehu MD

I am on 5mg Norvasc have been taking in am (86old female) ply gol 3 times week. lose concentration get very tired about 1100 til 0300, can I take at night? Also get slight swelling and pain in... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Rakhi Tayal MD

I take 2.5 mg of Norvasc at night, and my doctor wants to increase it 5 mg. When I tried taking the whole pill I got very dizzy and sleepy. I want to take half in the morning and half at... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr.    Prof. Kunal Saha MD

.After the second visited the Doctor gave him Micardis 80mg morning, at night he takes Norvasc ... now he takes two medicines Micardis 80mg in the morning and amlodipine 5mg at night. his... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Chintan Solanki MD

Dr. suggested I take my Norvasc 2.5mg am and pm. Last night I had 2.5 at 1750 dinner, bed at 1830. Slept til 2000, took 15mg restopril Awake at 2100 and thenat 0330, which is when I awake each morning ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Lilit Baghdasaryan MD

i was taking 5 mg norvasc at nite and 20 mg of 12 hr propranolol in morning. Was very tired so I ... of this morning hypertension She thinks I should increase night time Norvasc to ten mg with a... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)

Public Forum Discussions

Dr.   Albana Sejdini MD

lowering too? I am taking amLODLPine BESYLATE 10mg tabs too. one in the A.M. and one at night. My e-mail is ...I am going on a two week trip at the end of April and I am taking a lot of meds. I am... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Ilir Sharka MD

I am a 58 year old male; 6 ft. tall, 170 lbs. History of hypertension controlled by Norvasc. 5 days ... I quit taking the Norco pain med after 24 hours. My problem is that my energy level is still very ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr.  Nupur K MD

My 92 year-old dad takes Norvasc 5 mg, Cozaar 50 mg in the morning and Flomax 0.4 mg at night. I was wondering if he could take the Flomax in the morning to see if that would help him not need... View answer

Answered by : Dr. Nupur K ( General & Family Physician)
Dr.  Anselm Tintinu MD

, recently told me that I should take the Toprol at night. ... (one per day); (; Accupril 20 MG (three times per day); Norvasc 10 MG ( one per day). I can no longer ... View answer

Answered by : Dr. Anselm Tintinu ( General Surgeon)
Dr.  Shinas Hussain MD

Hi. Iam a female 67 years old. I started taking Norvasc about 6 months ago at a daily dose of 5 mg ... side effect Or maybe some thing else going on. I didnt take my normal dose last night and I... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr. Ashok Kumar Dash MD

you can take opiate with these drugs. if itcan be avoided and you can take for twin. it depends on your need.

Dr.    Rakesh Madhyastha MD

Hello Thanks for the query You cannot stop taking anti hypertensives. You can probably lower the doses and see if the numbness improves. Regards

Dr. Sudhir MD

Hello, Dont make changes yourself.Call up doctor she has been regularly seeing.If thats her usual BP with medications, then take the medication.Regards.